I have only been on Pristiq for a few days, but have no noticeable side effects - no nausea, etc. although I seem to have less of an appetite. If many people report side effects, and I have none, is it possible this drug won't work for me? Thank you
Hi, i agree. Just because you are suffering no side effects, doesn't mean the Pristiq isn't working. With medications of this type, it can take some time for you to feel the full benefit, and sometimes the side effects (if any), occur later on. I don't want you to worry about this though, you could be one of the lucky people that have an easy transition.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2010 • 3 answers
Posted 2 Jan 2012 • 1 answer
Posted 16 Jul 2012 • 3 answers
Posted 18 Dec 2015 • 2 answers
I am on Trokendi XR 100mg. It is working better than anything else has for me. I take it before bed?
Posted 28 Dec 2015 • 1 answer